# SDR DXTA2014060905797

- Difficulty date: June 6, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 6,420 hours, 4,312 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bearing
- Part number: L61054920629
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN STOPPING THE ACFT ON THE RAMP BOTH MAIN GEAR BRAKES GROWL & GRAB WHEN MAKING A COMPLETE STOP.  TAXIED ACFT FOUND LT & RT BRAKE GROWLING AT VERY SLOW SPEEDS.  JACKED ACFT & REMOVED ALL FOUR MAIN WHEEL ASSEMBLIES, REMOVED ALL BEARINGS & CLEANED BEARINGS.  CLEANED DEBRIS FROM ALL BRAKE ASSEMBLIES & BRAKE STACKS.  BLED ALL BRAKE ASSEMBLIES,  NOTED ONLY A SMALL AMOUNT OF AIR WITH EACH BRAKE ASSEMBLY.  WHEN BLEEDING COMPLETED SET BRAKES, OPS & LEAK CHECKED GOOD.  REPLACED ALL BEARINGS & INSTALLED ALL MAIN WHEELS.  WORK DONE IAW MM 32-42-10.  TAXI CHECKED ACFT BRAKE OPS CHECK & LEAK CHECKED GOOD.
